@ARTICLE{Puchala2011327,
doi = {http://dx.doi.org/10.1016/j.laa.2010.08.026},
title = {{P}roduct numerical range in a space with tensor product structure},
url = {http://www.sciencedirect.com/science/article/pii/S0024379510004349},
timestamp = {2013.10.28},
journal = {Linear Algebra and its Applications},
author = {Zbigniew Pucha\l{}a and Piotr Gawron and Jaros\l{}aw Adam Miszczak and \L{}ukasz Skowronek and Man-Duen Choi and Karol \.Zyczkowski},
volume = {434},
year = {2011},
owner = {lacek},
pages = {327 - 342},
number = {1},
keywords = {Numerical range},
issn = {0024-3795}
}